my sister (21y/o) is on the BCP Necon...she's been on it for a year, since she had a miscarriage. the first few months of taking it she didn't bleed (just the brownish discharge, I guess you'd call it). now, while on the active pill she bleeds (not just spotting)...she asked the GYN about it and she said she could write another perscription and she could double her dosage. would it be better to just a new perscription (different brand or higher dosage without having to take 2 pills a day)? thanks!
Posts: 51 | From: Newbury Park, CA, USA | Registered: Jan 2003
| IP: Logged |
She's going to want to talk to her gyn again. Discuss what the pills will be used for (a medical condition, birth control, both, etc) with the doctor and determine what will work best.
Posts: 3641 | From: Truckee, CA, US | Registered: Sep 2001
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.